MathSciNet Relay Station
MathSciNet bibliographic data
MR2287508 (2007h:35302) 35Q53 (35-04 35C05)
Yu, Yaxuan; Wang, Qi; Zhang, Hongqing The extension of the Jacobi elliptic function rational expansion method. Commun. Nonlinear Sci. Numer. Simul. 12 (2007), no. 5, 702–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement